Integral group ring of the Mathieu simple group M 12

V. A. Bovdi, A. B. Konovalov, S. Siciliano

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)


We consider the Zassenhaus conjecture for the normalized unit group of the integral group ring of the Mathieu sporadic group M 12. As a consequence, we confirm for this group the Kimmerle's conjecture on prime graphs.

Original languageEnglish
Pages (from-to)125-136
Number of pages12
JournalRendiconti del Circolo Matematico di Palermo
Issue number1
Publication statusPublished - Feb 2007
Externally publishedYes


  • Kimmerle conjecture
  • Zassenhaus conjecture
  • integral group ring
  • partial augmentation
  • torsion unit

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Integral group ring of the Mathieu simple group M 12'. Together they form a unique fingerprint.

Cite this